# SDR SWIA2018062844839

- Difficulty date: June 28, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N602XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8045
- Aircraft time: 22,271 hours, 23,267 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF PROX SYS FAULT STATUS MESSAGE FOLLOWED BY GEAR DISAGREE WARNING MESSAGE, NOSE DOOR OPEN WARNING MESSAGE. RAN QRH, GEAR CAME DOWN AND LOCKED. (FLT 7382) FO: 06/28/2018 CLOSED REMOVED AND REPLACED PSEU ASSY IAW AMM. ALL OPS CHECKS OF PSEU AND LANDING GEAR RETRACTION AND EXTENSION SYSTEM GOOD.
